# SDR AALA202311144350

- Difficulty date: September 28, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 54,391 hours, 26,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311305120200
- Condition: Worn
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND FALSE FRAME HAS ELONGATED / WORN FASTENER HOLES AT FR 1, BETWEEN Z0  0 AND Z -339. REPAIRED FALSE FRAME PER EA 348650.
